# SDR 2008UALA03371

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 23,474 hours, 9,154 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL BACK OF THE AIRCRAFT.  PAX ENT SYS DOES NOT TURN ON-OFF.
